MATHEMATICA BOHEMICA

Vol. 123, No. 2, 1998 · Contents


Josef Niederle:
On automorphism groups of planar lattices

Ladislav Nebesky:
Characterizing the interval function of a connected graph

Jan Jakubik:
Atomicity of the Boolean algebra of direct factors of a directed set

Jozef Miklo:
Asymptotic relationship between solutions of two linear differential systems

Milan Tvrdy:
Linear integral equations in the space of regulated functions

Josef Tkadlec:
Concrete quantum logics with generalised compatibility

Ivan Netuka:
In Memoriam Prof. Vojtech Jarnik (22. 12. 1897 - 22. 9. 1970)


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]